•    Special Offer
iDoser Merch

Weird experience on "Trip"

Share dose experiences

Weird experience on "Trip"

Postby fredyipod » Thu Jul 28, 2011 9:32 pm

Duuuuuuuudes I just did a dose called " trip" and I got wierded out 10 mins into the dose because I was wicked calm and I was focusing on my breathing and how my stomach was going up and down and then it started to feel really fuzzy and my whole body felt like it was getting numb and it was like I went OD on novacane it was epiccc. Has this ever happened to anyone else?
fredyipod
Level 0 (<10)
Level 0 (<10)
 
Posts: 6
Joined: Wed Jul 27, 2011 3:54 pm

   Special Offer

Sexual Exploration
Return to I-Doser Dose Experiences

Who is online

Users browsing this forum: No registered users and 5 guests

About us

We lead the industry as a safe and effective method to achieve a simulated experience through the use of binaural audio doses. We originated the concept of digital dosing and have refined the experience. Our products are used by millions of people worldwide.